He has double ear infections and the doc gave us amoxicillin (sp?). This is awful, but I have to basically sit on him while trapping his arms under me and his head between my knees. Great position b/c he can't get away, but he spits the medicine out, won't swallow much even when I wait till he's done spitting and blowing. I've tried blowing in his face, putting it in a bottle (which we don't use anymore), tricking by using a spoon. NO LUCK! I am getting covered in pink stuff. Can I mix it with something with out messing up the medicine? So Frusterated!
Answer by ohwrite at 10:31 AM on Jan. 27, 2011
Answer by tnm786 at 10:47 AM on Jan. 27, 2011
I mix it with yogurt.
Answer by Syphon at 10:41 AM on Jan. 27, 2011
Answer by ohwrite at 10:45 AM on Jan. 27, 2011
Answer by tnm786 at 10:32 AM on Jan. 27, 2011
Answer by luv2run88 at 10:35 AM on Jan. 27, 2011
Answer by LisaAnn069 at 10:43 AM on Jan. 27, 2011
Answer by 2ndiapers at 1:02 PM on Jan. 27, 2011
Check out some of the top posts today in Groups: